MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONTINUUM TRILOGY ALLOFIT LONGEVITY 32MM I.D. SIZE MM ELEVATED RIM LINER; PROTHESIS HIP

ZIMMER BIOMET, INC. CONTINUUM TRILOGY ALLOFIT LONGEVITY 32MM I.D. SIZE MM ELEVATED RIM LINER; PROTHESIS HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: taiwan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the hip surgery, when trying to tap the liner into the cup, a seesaw motion occurred.Only the upper or lower section could be inserted.There was nothing unusual about the appearance of the implant.Repeated attempts were made to insert the cup, and there was approximately an 18-minute delay.It was reported that the liner had a very high possibility of defects.A new liner was used and successfully clicked it into the cup slot.There was no reported adverse patient impact.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product has not been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d9;g3;h2;h3;h6 product was returned and evaluated.Visual examination of the returned product identified indentations to the inner and outer spherical surfaces, locking features, and the rim face from attempted implant.No other damage was noted.The device was measured and found to be within specification.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Unable to perform a compatibility check due to insufficient data provided.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CONTINUUM TRILOGY ALLOFIT LONGEVITY 32MM I.D. SIZE MM ELEVATED RIM LINER
Common Device Name
PROTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20611631
Report Number0001822565-2024-03488
Device Sequence Number7327648
Product Code LZO
UDI-Device Identifier00889024149830
UDI-Public(01)00889024149830(17)280506(10)65966177
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K093846
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875201432
Device Lot Number65966177
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer12/04/2024
03/25/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/05/2024
03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexUnknown
Patient Weight107 KG